Journal of Differential Geometry

A fibre bundle description of Teichmüller theory

Clifford J. Earle and James Eells

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 3, Number 1-2 (1969), 19-43.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214428816

Digital Object Identifier
doi:10.4310/jdg/1214428816

Mathematical Reviews number (MathSciNet)
MR0276999

Zentralblatt MATH identifier
0185.32901

Subjects
Primary: 57.47

Citation

Earle, Clifford J.; Eells, James. A fibre bundle description of Teichmüller theory. J. Differential Geom. 3 (1969), no. 1-2, 19--43. doi:10.4310/jdg/1214428816. https://projecteuclid.org/euclid.jdg/1214428816


Export citation

References

  • [1] L. V. Ahlfors, Some remarks on Teichmuller's space of Riemann surfaces, Ann. of Math. 74 (1961) 171-191.
  • [2] L. V. Ahlfors, Teichmuller spaces, Proc. Internat. Congress Math. (1962), Institute Mittag-Leffler, Djursholm, Sweden, 1963, 3-9.
  • [3] L. V. Ahlfors, Lectures on quasiconformal mappings. Math. Studies No. 10, Van Nostrand, Princeton, 1966.
  • [4] L. V. Ahlfors and L. Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. 72 (1960) 385-404.
  • [5] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. 68 (1946) 593- 610.
  • [6] L. Bers, Quasiconformal mappings and Teichmuller's theorem, Analytic functions, Princeton University Press, Princeton, 1960, 89-119.
  • [7] L. Bers, Spaces of Riemann surfaces, Proc. Internat. Congress Math., Edinburgh, 1958, 349-361.
  • [8] L. Bers, Automorphic forms and general Teichmuller spaces, Proc. Conf. Complex Analysis (Minneapolis, 1964), Springer, Berlin, 1965, 109-113.
  • [9] L. Bers and L. Ehrenpreis, Holomorphic convexity of Teichmuller spaces, Bull. Amer. Math. Soc. 70 (1964) 761-764.
  • [10] L. Bers, F. John and M. Schecter, Partial differential equations, Interscience, New York, 1964.
  • [11] C. J. Earle, Reduced Teichmuller spaces, Trans. Amer. Math. Soc. 126 (1967) 54-63.
  • [12] C. J. Earle, Reduced Teichmuller spaces, On holomorphic cross-sections in Teichmuller spaces, to appear.
  • [13] C. J. Earle and J. Eells, Jr., On the differential geometry of Teichmuller spaces, J. Analyse Math. 19 (1967) 35-52.
  • [14] C. J. Earle and J. Eells, Jr., The diffeomorphism group of a compact Riemann surface, Bull. Amer. Math. Soc. 73 (1967) 557-559.
  • [15] C. J. Earle and A. Schatz, Teichmuller theory for surfaces with boundary, to appear.
  • [16] J. Eells, Jr. and J. H. Sampson, Harmonic mappings of Riemannian manifolds, Amer. J. Math. 86 (1964) 109-160.
  • [17] D. B. A. Epstein, Curves on 2-manifolds and isotopies, Acta Math. 115 (1966) 83-107.
  • [18] A. Grothendieck, Techniques de construction en geometrie analytique, Seminaire H. Cartan, Paris, 1960-61, Exp. 7-8.
  • [19] M. E. Hamstrom, Homotopy groups of the space of homeomorphisms on a 2-manifold, Illinois J. Math. 10 (1966) 563-573.
  • [20] E. Heinz, Uber gewisse elliptische Systeme von Differentialgleichungen, Math. Ann. 131 (1956) 411-428.
  • [21] D. Husemoller, Fibre bundles, McGraw-Hill, New York, 1966.
  • [22] K. Kodaira and D. C. Spencer, On deformations of complex analytic structures I, II, Ann. of Math. 67 (1958) 328-466.
  • [23] S. Kravetz, On the geometry of Teichmuller spaces and the structure of their modular groups, Ann. Acad. Sci. Fenn. 278 (1959) 1-35.
  • [24] O. Lehto and K. I. Virtanen, Quasikonforme Abbildungen, Springer, Berlin, 1965.
  • [25] H. Lewy, On the non-vanishing of the Jacobian in certain one-to-one mappings, Bull. Amer. Math. Soc. 42 (1936) 689-692.
  • [26] H. E. Rauch, A transcendental view of the space of algebraic Riemann surfaces, Bull. Amer. Math. Soc. 71 (1965) 1-39.
  • [27] J. P. Serre, Un theoreme de dualite, Comment. Math. Helv. 29 (1955) 9-26.
  • [28] K. Shibata, On the existence of a harmonic mapping, Osaka Math. J. 15 (1963) 173-211.
  • [29] S. Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959) 621-626.
  • [30] O. Teichmuller, Extremale quasikonforme Abbildungen und quadratische Differentiate, Abh. Preuss. Akad. Wiss. Math.-Nat. Kl. 22 (1939)
  • [31] A. Weil, Varietes kahleriennes, Actualites Sci. Indust. No. 1267, 1958.
  • [32] A. Weil, Varietes kahleriennes, Modules des surfaces de Riemann, Seminaire Bourbaki, 11ieme annee, 1958-59, Exp. 168.
  • [33] A. Weil, Varietes kahleriennes, Remarks on the cohomology of groups, Ann. of Math. 80 (1964) 149-157.
  • [34] H. Weyl, Die Idee der Riemannschen Flache, Teubner, Leipzing, 1955.